| Catalog Number |
2112532 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the user facility: 3l final container plastic particle in packaging.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One original and sealed package with five unused samples were submitted to the manufacturer for evaluation.The sealed pouch was opened, and the bags were inspected for foreign particle matter.The results of the inspection did not identify any foreign particles floating in neither of the provided bags.A review of the device history record (dhr) was performed for the reported lot number, and no abnormalities or non-conformances were noted during the in process or final product inspection.Reserved samples from the same lot number were also examined; no deviations were found.Based on the investigation, the reported issue could not be observed.The sample is within specification and the complaint is not confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.